# SDR UIEA2024050800351

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AN EXISTING REPAIR ON L1 DOOR UPPER MAIN SILL FROM STA 440 ~ STA 480.( 1. ACCOMPLISHED EI T2024A53M-806, REV 0 2. EXISTING REPAIR WAS COVERED BY EO 4457A291, REV 7 REFER RAM FORM N485MC-24-04 ISSUE 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
